# SDR USAA920070820

- Difficulty date: September 8, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- Aircraft time: 44,904 hours, 30,007 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C-5 CHECK, LEVEL 2 CORROSION ON STRINGER, BS 1006 - BS 1016, RBL 8.  REPAIRED STRINGER, BS 1006 - BS 1016, RBL 8 IAW B737-300 SRM 51-10-02.
